# SDR AALA20060311

- Difficulty date: May 18, 2005
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 3444 · Ground Proximity System
- Part: Iru
- Part number: HG1103BA01
- Condition: Inoperative
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - LOST BOTH INERTIAL REFERENCE UNITS EN ROUTE TO ORD.  LANDED LAS WITHOUT INCIDENT.  REPLACED BOTH INERTIAL REFERENCE UNITS AND CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
